meloxicam

slambert
slambert Member Posts: 5
I wonder if this drug can cause weight gain. I have been a constant weight for ever and since starting this a few weeks ago I have steadily gained weight and now weigh 7lbs more than I did. I am very upset by this as the drug certainly helps with the pain, but I am not very tall and this amount of weight gain does not look good on me.
I know this is a difficult thing to answer, but hope you may have a view. I had to stop tramadol which was also a very good drug for me as I had severe sweating. I was soaked and couldn,t leave the house unless I took another drug called probanthine which stopped the sweating. I have inflammatory arthritis and osteoarthritis.

Comments

  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Hi. My meds all come with a leaflet detailing possible side effects - have you checked that? DD
  • helpline_team
    helpline_team Posts: 2,769
    edited 30. Nov -1, 00:00
    Dear Slambert,

    I am afraid as we are not medically trained I cannot say as to whether the medication mentioned causes weight gain. To find out the common side affects of Meloxicam you could do as Dreamdaisy suggested and read the enclosed leaflet, or if you are really worried ask your doctor.

    However as I am well aware that weight can creep up on us gradually, I am just wandering whether there has been any significant life changes that could have contributed to this, i.e. Your experiencing pain so maybe exercising less.

    Best Wishes
    Adele

Who's Online

12
DebbieL
DebbieL
+11 Guests